# SDR ASAA2021062218342

- Difficulty date: June 18, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 19,922 hours, 6,315 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7300 · Engine Fuel and Control
- Part: Actuator
- Part number: 1324M12P10
- Part serial: APMVK041
- Condition: Faulted
- Location: Nr 2 Eng Vsv
- Part time: 20,351 hours, 6,450 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C 78273000 FOUND ENG 2 LONG TIME FAULT 75-10392 THE VSV POSITION SIGNAL IS OUT OF RANGE. GROUNDED - YES. FOUND VSV ACTUATOR CHANNEL A FAILED VERIFIED OPEN CIRCUIT THROUGH T517 PLUG ACTUATOR   PINS 2 AND 3. REF B737-900 FIM 75-31 TASK 803 ITEM F4. REMOVED AND REPLACED THE #2 ENGINE RIGHT VSV ACTUATOR PER B737-900 AMM 75-31-01/401. ACCCOMPLISHED CONNECTION OF THE VSV TO HMU FLEX HOSE INSTALLATION PER AMM 75-31-01-790-801-F00 STEPS 7E.(2).(I).1). AND 2). ALL LEAK AND OPS CHECKS GOOD.
